# SDR SWIA2020072251364

- Difficulty date: June 8, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EA. DENT LOCATED @ APPROX. FS605 BELOW WL 783.50 (MARKED). PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.   ALL DENTS REPAIRED WITHIN ALLOWABLE LIMITS REF REO, ALL STEPS COMPLIED WITH, COMPLETED TASK CARD, CHECKS OKAY
